# SDR DALA2015041802816

- Difficulty date: April 16, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE BETWEEN LONGERON PROJECTION 26 AND 27R, BS 1338 AT AFT CARGO COMPARTMENT.  SPLICE WAS REPLACED IAW SRM 53-03, FIG 37, 51-10-3 PARA 14 AND 21, 51-30-5.  LP 1909271.
